# SDR ASAA0946132

- Difficulty date: June 8, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 480 BETWEEN STR 8 AND 9 LT.  REMOVED DAMAGED AREA FABBED REPAIR PARTS AND FILLER AND INSTALLED REPAIR IAW EA.
